Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffering from side effects of masturbation. Treatment?

hi, i am masturbating since last 14 years, of which almost 8 years consisted high frequencey from daily to weekly. as soon as i found that all physical and mental problems i was having were due to this, i reduce it... but i want yo know how to restore my body back to normal... i am having tons of problems as said to be due to it.... my CARRER HAS been jepoardized ... now whatever life is reamining i want to live it in a better way ... please suggest some daily routine or habits or meds...
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Addiction Medicine Specialist 's  Response
Hi,

It is a misconception that masturbation can cause any physical or mental problems. It is a commonly held belief that semen is made from the blood and semen loss means wastage of blood, which causes mental and physical weakness. It is true that semen is made from the blood but urine is also made from the blood, and if urine loss cause no weakness then there is no reason for semen loss to cause weakness. But people do not know this and start worrying about the ill effects of masturbation, which causes anxiety and depression.

So please stop worrying and feeling guilty about masturbation. If you are having some problems, then they are likely to be because of other causes and not masturbation. Please see a doctor and get routine blood tests done. If there are any deficiencies, then nutritional supplements may be taken.

Hope this helps you. Best wishes.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor